I cant take this anymore!

Please come in! Start your own personal thread, tell us a bit about yourself...and your fissure, of course. Welcome!

Return to New to the forum? Introduce yourself here




Re: I cant take this anymore!

Postby owmybum » 08 Apr 2013, 02:12

I'm so sorry things haven't worked out for you. It must feel such a let down right now.
Have you tried other creams such as diltiazem? Maybe a switch to one of them might do the trick?
As for another round of Botox or LIS..... How do you feel about them? Which one are you swaying towards? I say go with your gut feeling and opt for which one you feel happiest with at this present time.
OMB xx
fissure after hem banding and tag removal feb 11
Pelvic floor therapy
Diltiazem
Botox June 13
Nitro
Internal flap July 14
EUA and polyps removed Nov 14
Diagnosed with neuropathy Jan 15
Diagnosed with HS EDS type 3 (causes poor wound healing )
User avatar
owmybum
Moderator
 
Posts: 2826
Topics: 42
Joined: 16 Sep 2012, 16:00
Location: UK
Has thanked: 205 times
Been thanked: 154 times
Gender: Female
Mood: UGH !

Re: I cant take this anymore!

Postby hendrick181 » 11 Apr 2013, 20:17

I had an appt for botox today get cancelled due to weather:( i wanted to give up on everything since we have a 6 day old baby and i am in constant "bulging" pain. I discovered the heating pad today and it is magical!! A sigh of relief finally! Should get thru til Wednesday's botox appt. if that doesnt work i have to go with LIS. I did now notice a pimple like thing near my bottom. Could this be a hemmorhoid? I started putting prep H on it and it feels a little better. Any idea what this could be?? Also if LIS becomes my only option, what are healing times on that from people on here????? Am i likely to not work for a couple days or maybe more like weeks??? Please help.....
hendrick181
Salt Bather
 
Posts: 92
Topics: 2
Joined: 23 Mar 2013, 17:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: I cant take this anymore!

Postby Rachael 1984 » 12 Apr 2013, 04:02

Sorry Hendrick that your appt was cancelled. Hang on in there... it will get better. we are all here for each other in these crazy,horrible butt times!
It could be an external Hem. Is it purple, and does it swell upon BM?. I have an external Hem, and when i had the Botox and 2 internal hems banded last week, the CRS said he didn't want to cause anymore trauma in the area, so he left it. Apparently they do go away on their own most of the time. Unless it is a skin tag? Image
Can i ask you when you had the Botox, did you get a weird tingling, itchy sensation!?? I am getting this now after BM, it is early days yet, but i can feel the pain has lessened. I just hope the Botox can work for me.
I cannot advise on the surgery, but there are plenty of people on here who can. Good luck, keep us posted... Image
Hem Banding sept 2012
2Fissures
Nitro- Effective short term
April 2013-Botox-Effective short term
Diltazem-No effect, developed Rash
July 2014-Diagnosed High Resting Pressure
LIS performed on 17.9.14
Ongoing pain/re-tears. Awaiting pressure test results.
User avatar
Rachael 1984
Moderator
 
Posts: 1133
Topics: 26
Joined: 12 Feb 2013, 17:00
Location: UK
Has thanked: 1 time
Been thanked: 60 times
Gender: Female
Mood: Please heal!

Re: I cant take this anymore!

Postby Savaici » 12 Apr 2013, 11:55

I notice that you said 'a pimple thing' hendrick181. Just make sure - as am sure you probably will - that you mention it to the doc before they charge in with the botox, in case it is an abscess. Image Just wanted to let you know.
Savaici
Administrator
 
Posts: 3833
Topics: 222
Joined: 03 Feb 2011, 17:00
Has thanked: 170 times
Been thanked: 257 times
Gender: Female

Re: I cant take this anymore!

Postby hendrick181 » 13 Apr 2013, 18:38

Hi rachael. Thanks for the input. Yes i did have a couple days of pain(less than i was used to at that point) likely from the needle injection site....that was followed after a couple days i was pain from but yes had the itching and tingling sensation for a week or so....resumed a normal like and felt good...then had a painful BM and symptoms have progressively gotten worse over last 4 weeks....
hendrick181
Salt Bather
 
Posts: 92
Topics: 2
Joined: 23 Mar 2013, 17:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: I cant take this anymore!

Postby hendrick181 » 13 Apr 2013, 20:12

PS whare are your guys' emoticons called? I assume its an app? I love them! Let me know....
hendrick181
Salt Bather
 
Posts: 92
Topics: 2
Joined: 23 Mar 2013, 17:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: I cant take this anymore!

Postby hendrick181 » 20 Apr 2013, 11:46

Last resort is fast approaching. I went in wednesday for my 2nd round of botox. It hasnt helped at all! I wanna just give up. I cant belief the pain this is causing. Ive never been so consumed or defeated by anything in my life. I guess the only option left is LIS. Can anyone let me know expected recovery times on this? Doc says a couple days but its hard to expect that to be true since nothing else has worked either...im guessing after reading some of these posts that it could be weeks???
hendrick181
Salt Bather
 
Posts: 92
Topics: 2
Joined: 23 Mar 2013, 17:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: I cant take this anymore!

Postby hendrick181 » 21 Apr 2013, 08:44

by hendrick181 Today at 9:42 am
Just had 2nd round of botox and im getting very little relief too. First round felt great after a couple days of general soreness from injection site. Had about a month where i felt painfree too and then one day had a painful BM and all symptoms slowly returned. I just had 2nd of botox 4days ago and it doesnt seem any better than it was prior to 2nd round of botox.... Had stinging pain and horrible spasms lasting 6 hours after morning BM yesterday and i feel so defeated right now. It seems to me both retears ive had were from trying to insert the creams or vaseline these last several months.... It seems as tho if i use them just around the opening i get no relief, but if i get it further up in there i get relief but risk tearing something and then im back to square 1! Any ideas? Also, in regards to my last post i realize recovery times is weeks/months..... I guess i was more asking how many days would i expect to miss work???
hendrick181
Salt Bather
 
Posts: 92
Topics: 2
Joined: 23 Mar 2013, 17:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified

Re: I cant take this anymore!

Postby owmybum » 21 Apr 2013, 12:44

Hi hendrick,
I would give this shot of Botox a bit longer to work. It can take up to two weeks to really kick in.
Could you try inserting the cream with one of those medicine syringes you can get for giving babies medicine? You could just place it at the opening and shoot it in, if you know what I mean.
I would take at least two weeks off work... You may need more, or less.
Are you using mirilax/movicol to keep your stools soft?
I really hope you can get some relief soon, it must be unbearable with a new baby to help look after.
OMB xxxx
fissure after hem banding and tag removal feb 11
Pelvic floor therapy
Diltiazem
Botox June 13
Nitro
Internal flap July 14
EUA and polyps removed Nov 14
Diagnosed with neuropathy Jan 15
Diagnosed with HS EDS type 3 (causes poor wound healing )
User avatar
owmybum
Moderator
 
Posts: 2826
Topics: 42
Joined: 16 Sep 2012, 16:00
Location: UK
Has thanked: 205 times
Been thanked: 154 times
Gender: Female
Mood: UGH !

Re: I cant take this anymore!

Postby hendrick181 » 21 Apr 2013, 13:17

Really two weeks? The first round kick in right away but only lasted a total of 4 weeks! And this 2nd round has had no effect at all.... If it could take two weeks, id be worried i would only have a couple weeks of its effect.......
hendrick181
Salt Bather
 
Posts: 92
Topics: 2
Joined: 23 Mar 2013, 17:00
Has thanked: 0 time
Been thanked: 0 time
Gender: None specified


  • Similar Topics
    Replies
    Views
    Last post

Return to New to the forum? Introduce yourself here



Who is online

Users browsing this forum: No registered users and 0 guests